# SDR UALA2012072003940

- Difficulty date: July 19, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 77,872 hours, 22,532 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOORBEAM HAS CORROSION ON TEE BS 1640, BL 0-RBL 60.  CUT-OUT DAMAGED SECTION OF TEE AND FABRICATED TWO REPAIR ANGLES, TWO STRAPS AND REPAIR ANGLE AND INSTALLED PER SRM, REPAIR 3, FIG 201.
